MAUDE Adverse Event Report: Hologic, Inc 3Dimensions; Mammography System

Hologic, Inc 3Dimensions; Mammography System
Model Number 3DM-SYS-STD
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Emits Odor (1425); Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dimensions system displayed an error related to high voltage arc detected, during a quality control testing.The system remained nonoperational following a reboot.No patient or user impact was reported.During service evaluation, the field service engineer identified arcing of the high voltage cable inside the generator and found the cable to be burnt.The high-voltage cable was replaced.An unpleasant odor for the generator during operation was also reported.The x-ray tube and generator were subsequently replaced; however, intermittent errors persisted.Following the replacement of the resistor pack, the errors cleared.Required generator and automatic exposure control calibrations were completed, and the system was verified to be operating to manufacturer specifications.

Brand Name
3Dimensions
Common Device Name
Mammography System
Manufacturer (Section D)
Hologic, Inc
600 technology dr.
newark DE 19702
Manufacturer (Section G)
Hologic, Inc.
600 technology drive
newark DE 19702
Manufacturer Contact
heather bager
445 simarano drive
marlborough, MA 01752
MDR Report Key50949312
Report Number3005496266-2026-00292
Device Sequence Number9534722
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public15420045510524
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown